Loading...
Loading...

Go to the content (press return)

Reconstructing a simple game from a uniparametric family of allocations

Author
Amer, R.; Gimenez, J.; Magaña, A.
Type of activity
Journal article
Journal
TOP
Date of publication
2013-10-01
Volume
21
Number
3
First page
505
Last page
523
DOI
https://doi.org/10.1007/s11750-011-0194-8 Open in new window
Project funding
Grup de Recerca en Teoría de Jocs
TEORÍA DE JUEGOS Y SISTEMAS DE DECISIÓN COLECTIVA CON APLICACIONES TECNOLÓGICAS, ECONÓMICAS, POLÍTICAS Y SOCIOLÓGICAS
Repository
http://hdl.handle.net/2117/20914 Open in new window
URL
http://link.springer.com/article/10.1007%2Fs11750-011-0194-8 Open in new window
Abstract
Several relationships between simple games and a particular type of solu- tions for cooperative games are studied in this paper. These solutions belong to the set of semivalues and they are related to a unique parameter that explicitly provides their weighting coefficients. Through the allocations offered by this family of solu- tions, so-called binomial semivalues, and also from their respective potentials, some characteristics of the simple games can be recovered. The paper analyzes the capaci...
Citation
Amer, R.; Gimenez, J.; Magaña, A. Reconstructing a simple game from a uniparametric family of allocations. "TOP", 01 Octubre 2013, vol. 21, núm. 3, p. 505-523.
Keywords
Banzhaf value, Game theory, Potential, Semivalue, Simple game
Group of research
GRAA - Research Group in Applied Analysis
GRTJ - Game Theory Research Group

Participants